

Author: Wu C. Wang X. Cheng L. Lee E.S.
Publisher: Academic Press
ISSN: 0022-247X
Source: Journal of Mathematical Analysis and Applications, Vol.204, Iss.2, 1996-12, pp. : 432-443
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
The aim of this paper is to investigate the Frechet differentiability of continuous convex functions on locally convex spaces, to give the characterization of the Asplund property of locally convex spaces in geometrical terms, and to generalize the Asplund theorem of Mazur Theorem to locally convex spaces.
Related content




A differentiation in locally convex spaces
Bulletin of the Australian Mathematical Society, Vol. 12, Iss. 2, 1975-04 ,pp. :



